# SDR USAA2011102400019

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 36,983 hours, 13,431 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 439
- Condition: Low Pressure
- Location: R3 Door
- Part time: 35,749 hours, 12,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED R3 DOOR ASSIST PER AIRBUS MAINTENANCE MANUAL 52-10-00.
